MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 623-10-32E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 09/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient stood up and dislocated his hip.The event occurred out of hospital.Dr believed that by repositioning the acetabular shell, it would solve the problem of dislocation in the future.The femoral head and acetabular components were removed and replaced this new implants.
 
Additional Manufacturer Narrative
An event regarding dislocation involving a trident liner was reported.The event was confirmed via medical review.Method & results: device evaluation and results: the reported device was not returned however an x-ray was provided for review.The x-ray doesn¿t show the liner due to the material¿s inability to be seen via xray however the xray shows the femoral components are dislocated from where the liner would be positioned.From the xray provided there is evidence of dislocation for the device.Material analysis, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: a review of the provided medical records and x-rays by a clinical consultant indicated ¿no clinical or past medical history, no dated labeled serial x-rays, and no examination of explanted components are available.The single x-ray confirms the event description and suggests the instability was the result of acetabular malpositioning, rather than factors associated with implant design, manufacturing or materials.¿ device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: a review of the provided medical records and x-rays by a clinical consultant indicated ¿no clinical or past medical history, no dated labeled serial x-rays, and no examination of explanted components are available.The single x-ray confirms the event description and suggests the instability was the result of acetabular malpositioning, rather than factors associated with implant design, manufacturing or materials.¿ no further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Patient stood up and dislocated his hip.The event occurred out of hospital.Dr.Believed that by repositioning the acetabular shell, it would solve the problem of dislocation in the future.The femoral head and acetabular components were removed and replaced this new implants.

Brand Name
TRIDENT 10° X3 INSERT 32MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9202279
Report Number0002249697-2019-03532
Device Sequence Number19609663
Product Code LPH
UDI-Device Identifier07613327039856
UDI-Public07613327039856
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number623-10-32E
Device Catalogue Number623-10-32E
Device Lot NumberHD822D
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer12/26/2019
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR
Patient Weight53